A-PLUS

A-PLUS

39.00

Aceclofenac 50mg+ Paracetamol 125mg

Category:

Product Description

Aceclofenac 50mg+ Paracetamol 125mg– The combination of these two drugs are used for managing the symptoms that cause pain and fever. It is helpful for treating analgesic and anti-inflammatory condition. Both the drugs are helpful for treating a different kind of pains in the human body. Aceclofenac is used for treating rheumatoid arthritis, osteoarthritis, ankylosing spondylitis etc. On the other hand, paracetamol is highly effective on any kind of pain that occurs in the human body.

Composition

Aceclofenac 50mg

Paracetamol 125mg

Additional information

Pack Size

60 ML

Package

SUSP

Reviews

There are no reviews yet.

Be the first to review “A-PLUS”

Your email address will not be published. Required fields are marked *

Contact US
Get Franchise Opportunity